# SDR ABXA20190603096

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146T03082
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE END FITTINGS OF STRINGERS 30R AND 32R AT FUSELAGE STATION 1582. THE STRINGERS END FITTINGS WERE REPLACED. THE AIRPLANE WAS GROUNDED.
